Research Repository

A generalization of the Ostrowski integral inequality for mappings whose derivatives belong to Lp[a,b] and applications in numerical integration

Dragomir, Sever S (2001) A generalization of the Ostrowski integral inequality for mappings whose derivatives belong to Lp[a,b] and applications in numerical integration. Journal of Mathematical Analysis and Applications, 255 (2). pp. 605-626. ISSN 0022-247X

Full text for this resource is not available from the Research Repository.

Abstract

A generalization of the Ostrowski integral inequality for mappings whose derivatives belong to Lp[a,b], 1 < p < ∞, and applications for general quadrature formulae are given.

Item Type: Article
Uncontrolled Keywords: inequality, integral, quadrature formula, partition, integral inequality, ostrowski integral inequality, hölder integral inequality, trapezoid quadrature formula
Subjects: RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Ms Phung T Tran
Date Deposited: 26 Jan 2009 12:08
Last Modified: 04 Jul 2011 05:42
URI: http://vuir.vu.edu.au/id/eprint/1697
DOI: /10.1006/jmaa.2000.7300
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar